# SDR ASAA2013040394333

- Difficulty date: April 3, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 1,560 hours, 529 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL AFTER ENGINE START.  LIGHT RESET WITH MASTER CAUTION.  NR 2 PACK TEMP CONTROLLER NO LOGGED FAULTS.  BITE CHECK GOOD REF FIM 21-62-801.
